# SDR CA090105001

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 15,230 hours
- Engine: Lyc O360A4M
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Condition: Worn
- Location: Mlg
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WORN ATTACH HOLE, CAUSING FORE AND AFT MOVEMENT OF THE WHEEL.
